Cart (Loading....) | Create Account
Close category search window

Mathematical approach to large-signal modelling of electron devices

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Filicori, F. ; Bologna Univ., Italy ; Vannini, G.

A general purpose mathematical approach is proposed for the large-signal modelling of microwave electron devices (e.g. MESFETs, bipolar transistors, diodes, etc.). The mathematical model, which is based on mild assumptions valid both for field effect and bipolar devices in typical large-signal operating conditions, can easily be identified through conventional measurements and is particularly suitable for nonlinear microwave circuit analysis based on harmonic balance techniques.

Published in:

Electronics Letters  (Volume:27 ,  Issue: 4 )

Date of Publication:

14 Feb. 1991

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.